MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC LIPIFLOW ACTIVATOR II

JOHNSON & JOHNSON SURGICAL VISION, INC LIPIFLOW ACTIVATOR II
Model Number LFD-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that patient had treatment with lipiflow system for dry eye on (b)(6) 2018 and presented on (b)(6) 2018 with hordeolum in the left eye.Patient was treated with antibiotics.It was reported that activator device was discarded.
 
Additional Manufacturer Narrative
The review of the device history record (dhr) for the device showed that there were no related non-conformity or deviations issued during manufacturing of activator lot# 1806701.Equipment labeling provides possible complications that can be caused by the surgical/treatment procedure being performed.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.Based on the investigation no problem was found.All pertinent information available to abbott medical optics has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
LIPIFLOW ACTIVATOR II
Common Device Name
LIPIFLOW
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key7999502
Report Number3008169506-2018-00102
Device Sequence Number13503663
Product Code ORZ
UDI-Device Identifier20859623006333
UDI-Public(01)20859623006333(17)220308(10)1806701
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model NumberLFD-2000
Device Lot Number1806701
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/26/2018
10/25/2020
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/20/2018
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Date Report Sent to FDA01/01/2005